# SDR GAIA01248ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED BULGING SKIN AND DISHED FASTENER HEADS AT BS 215, STRINGER 24R.  ACCOMPLISHED FUSELAGE SKIN LONGITUDINAL LAP SPLICE REPAIR IAW B727 SRM 53-30-3 FIG 14.  (M)
